Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Guass weights and ordinates for $\int _{0}^{1} f(x)x^{2} dx$

Authors: Donald W. L. Sprung and D. J. Hughes
Journal: Math. Comp. 19 (1965), 139-142
MSC: Primary 65.55
MathSciNet review: 0173360
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    Z. Kopal, Numerical Analysis, 2nd ed., Wiley, New York, 1961; Chapter VII. MR 25 #733. Z. Kopal, ibid., p. 393.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society